VASOGRAIN TABLET

icon

Primarily used for

Migraine, acute attack of migraine, fever
Potentiallyunsafewith
icon
Alcohol
icon
Pregnancy
79
₹5.64/tablet
14 tablets in 1 strip
ADD TO CART

Substitutes for VASOGRAIN TABLET

NT GRAIN TABLET
Intas Pharmaceuticals Ltd
₹2.38/tablet
save 58%

Medicine Overview of VASOGRAIN TABLET

uses

Uses of Caffeine

Caffeine is used in the treatment of migraine.
uses

Side effects of Caffeine

Common

Insomnia (difficulty in sleeping), Dehydration.

uses

How to use Caffeine

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it.

How VASOGRAIN TABLET works

Migraine headaches are thought to result from the dilatation of blood vessels in the head. Caffeine works by constricting (narrowing) these blood vessels, thus relieving the migraine headache.
uses

Uses of Ergotamine

Ergotamine is used in acute attack of migraine and raynaud's disease.
uses

Side effects of Ergotamine

Common

Nausea, Vomiting, Muscle pain.

uses

How to use Ergotamine

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it.

How VASOGRAIN TABLET works

Migraine headaches are thought to result from the dilatation of blood vessels in the head. Ergotamine works by constricting (narrowing) these blood vessels, thereby relieving the migraine headaches.
uses

Uses of Paracetamol

Paracetamol is used in fever, headache, pain during menstruation, arthralgia, myalgia, dental pain and post operative pain.
uses

Side effects of Paracetamol

Common

Allergic reaction.

uses

How to use Paracetamol

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it.

How VASOGRAIN TABLET works

Paracetamol blocks the release of certain chemical messengers in the brain that is responsible for pain and fever.
uses

Uses of Prochlorperazine

Prochlorperazine is used in nausea, vomiting, vertigo, meniere's disease and schizophrenia.
uses

Side effects of Prochlorperazine

Common

Drowsiness, Orthostatic hypotension (sudden lowering of blood pressure on standing).

uses

How to use Prochlorperazine

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it.

How VASOGRAIN TABLET works

Prochlorperazine works by blocking dopamine receptor in the brain and gut which trigger nausea and vomiting. It works in schizophrenia at high dose by blocking dopamine in certain brain regions that affect thoughts and mood.

In Depth Information on VASOGRAIN TABLET

Expert advice for Caffeine

  • For relief of pain, consume the medicine only at recommended doses. Immediately consult doctor in case you take more than the prescribed/ recommended dose even if you feel well. Also consult the doctor if the symptoms last for more than 3 days despite taking the medicine.
  • Preparations of caffeine and ergot derivatives have been discontinued in view of patient safety.
  • When caffeine citrate solution is used for premature apnea of newborns, remember to use one vial of the drug for one dose. Throw away the left-over solution after required amount is used.

Expert advice for Ergotamine

Do not take ergotamine and consult your doctor:
  • If you are allergic to it or to any other content in the medicine.
  • If you have uncontrolled high blood pressure or suffer from heart, kidney or liver problems.
  • If you are pregnant or breast-feeding a baby.
  • If you are a smoker.
Ergotamine can cause drowsiness and anxiety (trembling, sweating) therefore, caution has to be taken before operating an automobile or machinery or engaging in activities requiring mental alertness and coordination.

Expert advice for Paracetamol

  • Paracetamol is a very safe and well-tolerated medicine for short term use.
  • Taking high dose of Paracetamol can cause serious liver damage.
  • Inform your doctor if you have a liver disease. Your dose may need to be adjusted.
  • Avoid excess intake of alcohol when taking Paracetamol, together they can affect your liver.
  • Immediately inform your doctor or contact a hospital emergency if you have taken an overdose of Paracetamol and you are feeling unwell.

Expert advice for Prochlorperazine

  • It should not be taken by patients who are allergic to prochlorperazine or any of the other ingredients of the tablet or syrup like sucrose.
  • Consult your doctor before taking prochlorperazine If you are breast-feeding or pregnant.
  • Do not drive or operate machines if you have just taken prochlorperazine as it may cause dizziness or tiredness.
  • Do not get up from lying position immediately, as you may experience dizziness.
  • Do not do strenuous exercise or go in sun or get exposed to extreme heat.
  • Avoid taking alcohol.
  • Do not handle the tablet any longer than required as it may cause irritation on the skin.
Warnings
Special precautions for VASOGRAIN TABLET
icon
Alcohol
CAUTION
Vasograin tablet may cause excessive drowsiness and calmness with alcohol.

Taking caffeine with alcohol may impair the motor coordination
Taking Paracetamol with alcohol can cause liver damage.
...
+more
icon
Pregnancy
CAUTION
Vasograin tablet is highly unsafe to use during pregnancy.

Human and animal studies have shown significant adverse effects on the foetus. Please consult your doctor.
...
+more
icon
Lactation
CAUTION
Vasograin tablet is probably unsafe to use during breastfeeding. Please consult your doctor.
icon
Driving
CAUTION
Caution is advised when driving or operating machinery.
icon
Kidney
CAUTION
Caution to be advised in patients with impaired renal function.

This medicine should be used with caution in patients with underlying kidney disease. Please Consult your doctor.
Prochlorperazine should be avoided in patients with renal dysfunction.
...
+more
icon
Liver
CAUTION
Use of this medicine should be avoided in patients with underlying liver disease.

Patient Concerns

Frequently asked questions for VASOGRAIN TABLET

Frequently asked questions for Caffeine

Q. What is caffeine?
Caffeine is a drug which belongs to a group of medicines called methylxanthines. It is also present in tea, coffee, some chocolates and soft drinks, in addition to some medicines. It acts on the brain to increase alertness and energy levels. However, too much caffeine is harmful
Q. Is caffeine alcohol?
No, caffeine is not alcohol; it belongs to a group of medicines called methylxanthines. It acts on the brain to increase alertness and energy levels. However, it must be remembered that too much caffeine is harmful
Q. Is caffeine good or bad?
Caffeine; if taken as medicine for recommended indications and in adequate dosage it provides beneficial effects. Too much caffeine is harmful. Always consult your doctor if you get any of the bad effects or side effects after use of caffeine
Q. Is caffeine good for hair?
There is no report available on the use of caffeine and hair growth. Patients should follow the advice of the doctor regarding its use
Q. Is caffeine addictive?
No, caffeine is not in the list of addictive drugs. Addiction is said to occur when there is persistent, compulsive dependence on a behavior or substance; without treatment or engagement in recovery activities, addiction is progressive and can result in disability or premature death. Caffeine does not meet this definition. However, people who have taken it for long may experience "caffeine withdrawal" symptoms like headache, anxiety, fatigue, drowsiness or depression, 12–24 hours after the last dose of caffeine but resolves within 24–48 hours
Q. Is caffeine good for heart?
Caffeine is a central nervous system stimulant, and is used in combination with pain-relieving medication to ease headache, migraine pain, neuralgia, toothache, sore throat and period pains. Increased doses may have side effects like increased heart rate (tachycardia), abnormal heart beats (cardiac arrhythmias). Always consult your doctor for the recommended indications, doses and side effects, if any.
+more

Frequently asked questions for Ergotamine

Q. Is ergotamine available or sold over the counter?
No. it is a prescription drug. It is not available or sold over the counter
Q. Is ergotamine a controlled substance/narcotic/addictive?
No it is not a controlled substance/addictive/narcotic. However, it is available only on prescription of a doctor
Q. Is ergotamine safe?
Ergotamine has numerous side-effects, some of which can be serious.
Q. Do Topamax (topiramate)/Imitrex (sumatriptan succinate)/ Maxalt (rizatritan benzoate)/Tremimet (sumatriptan and naproxen)/Zomig (zolmitriptan)/ sumariptan/amitriptyline contains ergotamine?
No, these drugs do not contain ergotamine
Q. Where does ergotamine come from?
Ergotamine is obtained from a fungus Claviceps purpurea and similar fungi.
+more

Frequently asked questions for Paracetamol

Q. Can I take Paracetamol with vitamin B complex?
Yes, Paracetamol can be taken with vitamin B-complex preparations. They have been used together in the treatment of acute and painful diseases affecting nerves like trigeminal neuralgias, post-operative pain, etc. Paracetamol helps to relieve pain and vitamin B-complex corrects the deficiency that might be causing your symptoms.
Q. Is Paracetamol use associated with Helicobacter pylori infection?
No, Paracetamol use is not associated with Helicobacter pylori infection. Painkiller drugs can increase the acid secretion in the stomach, aggravate the symptoms of this infection and the risk of stomach and the intestine ulcer. However, this risk is minimum with paracetamol as compared to other pain killers.
Q. Can I take Paracetamol with fexofenadine?
Yes, Paracetamol can be taken safely with fexofenadine. No drug-drug interactions or any harmful effects have been reported. These are used together to treat the symptoms of cold, cough, flu or a sore-throat and other allergic or viral diseases. Fexofenadine helps to relieve sneezing, runny nose, itchy throat, or eyes and Paracetamol helps to relieve pain or fever.
Q. Can I take paracetamol with warfarin?
Paracetamol is safe to use occasionally with warfarin as other painkillers like ibuprofen and aspirin can increase the risk of bleeding. However, on a long-term use, paracetamol can also increase the risk of bleeding. Talk to your doctor before taking them together as you may need to be monitored regularly.
Q. Can I take paracetamol with tamsulosin?
Paracetamol can be taken with Tamsulosin. No harmful side effects or other interactions have been seen when they are taken together. Tamsulosin is an alpha adrenergic receptor blocker used to treat symptoms of benign prostatic hyperplasia.
Q. Can I take Paracetamol with cetirizine?
Yes, Paracetamol can be taken safely with cetirizine. No drug-drug interactions or any harmful effects have been reported. These are used together to treat the symptoms of cold, cough, flu or a sore throat and other allergic or viral diseases. Cetirizine helps to relieve sneezing, runny nose, itchy throat, or eyes and Paracetamol helps to relieve pain or fever.
Q. Can I take paracetamol with ibuprofen?
Yes, paracetamol can be taken with ibuprofen. Both help to relieve pain and fever and ibuprofen also decreases inflammation and swelling. However, both increase the acid secretion in the stomach and can cause acid reflux, heartburn, stomach, and intestinal ulcers and gut bleeding on long-term use.
Q. Does Paracetamol cause weight loss?
Paracetamol is not known to cause weight loss. It is a very safe medicine for short term use and can cause minor and rare side effects like low blood pressure, and allergic reactions.
Q. Can anyone be allergic to Paracetamol?
Yes, there have been reports of hypersensitivity and allergic reaction with the use of Paracetamol. Symptoms of an allergy include swelling of the face, mouth, and throat, shortness of breath, urticaria, red rash, and severe itching. Stop taking Paracetamol if you have such symptoms and immediately consult your doctor.
Q. How beneficial is to use Paracetamol with diclofenac?
Paracetamol and Diclofenac might be given together in case of fever and pain. Paracetamol has an early onset of action and it helps in relieving the symptoms till diclofenac starts working. However, both are pain killers and can affect stomach lining on long-term use leading to acid reflux, heartburn, and stomach ulcers and bleeding.
Q. Can I take paracetamol for stomach pain?
No, paracetamol should not be taken for stomach pain. You must consult your physician for this. The stomach pain must be due to some other underlying condition, which needs attention.
Q. Can I take paracetamol with aceclofenac?
Yes, Paracetamol can be given with aceclofenac for fever and pain. Paracetamol has an early onset of action and it helps in relieving the symptoms till Aceclofenac starts working. However, both are pain killers and can affect stomach lining on long-term use leading to acid reflux, heartburn, and stomach ulcers and bleeding.
Q. Does paracetamol treat sore-throat, flu or cold?
Paracetamol does not treat sore-throat, flu or cold but it can help in relieving fever and body aches associated with these conditions.
Q. Can I take paracetamol with codeine?
Paracetamol and codeine can be taken together. No drug-drug interactions or any harmful effects have been reported when they are used together. They are commonly given together for the relief of mild to moderate pain due to different reasons.
Q. Does paracetamol help a cough?
No, paracetamol does not help in the relief of cough but it can help in relieving associated fever and body aches.
Q. Why most cold or flu drugs contains paracetamol?
Paracetamol has both fever relieving and painkiller properties. Most people suffering from common cold or flu experience low-grade fever, muscle pain and overall feeling of tiredness. Paracetamol reduces these symptoms, so, it is commonly a part of cold or flu medicines.
Q. Does paracetamol contain alcohol?
No, paracetamol does not contain any alcohol.
Q. Can I take paracetamol with amoxicillin?
Paracetamol and amoxicillin can be taken together. Amoxicillin is an antibiotic and is used to treat bacterial infections. Paracetamol is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Does paracetamol have side effects?
Paracetamol is quite safe for short term use. It has side effects if taken in more than the dose advised and for a long-term. Immediately consult a doctor if there is nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice as it could be due to an overdose of paracetamol.
Q. Is paracetamol safe to use?
Paracetamol is safe to use in the dose as advised by the doctor. Use in more than recommended doses can do serious harm.
Q. Is it safe to take paracetamol with erythromycin?
Paracetamol and Erythromycin can be taken together. Erythromycin is an antibiotic and is used to treat bacterial infections. Paracetamol is given along, for the relief of associated fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Is paracetamol an antibiotic?
Paracetamol is not an antibiotic. It's an analgesic (pain-killer) and antipyretic (for the relief of fever), whereas an antibiotic is useful for the treatment of infections.
Q. Can I take paracetamol with metronidazole?
Paracetamol and Metronidazole can be taken together. No drug-drug interactions or any harmful effects have been reported when used together.
Q. Can I take paracetamol with homeopathic medicine?
Ask your doctor before taking paracetamol with homeopathic medicine as there is no information available on this.
Q. Is it safe to take Paracetamol with Tramadol?
Yes, Paracetamol can be taken with Tramadol. They are used together for moderate to severe pain in various diseases and their use is associated with common side effects like nausea, dizziness, and sleepiness.No drug-drug interactions have been reported when they are used together.
Q. Can I take Paracetamol with Azithromycin?
Paracetamol and Azithromycin can be taken together. Azithromycin is an antibiotic and is used to treat bacterial infections. Paracetamol is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Can I take paracetamol for period pains?
Yes, Paracetamol is a pain killer and can help in the relief of mild to moderate pain associated with periods also known as dysmenorrhoea (painful menstruation).
Q. Is it safe to take Paracetamol with Naproxen?
Yes, paracetamol can be taken with Naproxen. Both are painkillers and belong to the group of non-steroidal anti-inflammatory drugs (NSAIDs) and are used to relieve pain and fever. However, long-term use affects the stomach lining and increase acid secretion which can lead to side effects like acid reflux, heartburn, stomach, and intestinal ulcers and bleeding.
Q. Can paracetamol make babies/ toddlers sleep when used for teething pain?
Paracetamol helps to relieve teething pain in infants and children but it does not make them sleep. The child may go to sleep once the pain is relieved.
Q. Can a patient with high blood pressure take paracetamol?
Occasional use of Paracetamol is safe in patients with high blood pressure. However, if it is to be taken for a long time, you must talk to your doctor. Paracetamol belongs to the group of painkillers called analgesics and antipyretics and these drugs can decrease the action of medicines taken by the patient for control of high blood pressure.
Q. Does Paracetamol interact with vitamin C?
Vitamin C can be taken with Paracetamol. However, vitamin C increases the blood levels of other drugs similar to Paracetamol, so it is advised to talk to your doctor if you have to take both these medicines for a long-term.
Q. What happens if you take an overdose of Paracetamol?
Overdose of Paracetamol can cause potentially life-threatening liver damage, which is the most serious side effect. Early symptoms may include nausea, vomiting, profuse sweating, and general tiredness. Kidney damage, decreased platelet count and coma may also occur. Immediately consult a doctor or consult an emergency in the case of suspected overdosage.
Q. What is the difference between Paracetamol and Ibuprofen?
Both Paracetamol and ibuprofen help to relieve mild to moderate pain and fever. Ibuprofen also helps to decrease redness and swelling because of the anti-inflammatory action while Paracetamol has no anti-inflammatory action. But the use of Paracetamol is much safer as it causes fewer side effects like stomach upset, ulcers, and bleeding than Ibuprofen.
Q. Can I take Paracetamol with hyoscine?
Yes, Paracetamol and hyoscine can be taken together. Hyoscine is used to relieve pain and cramps of the stomach, gut, urinary bladder and urinary tract while Paracetamol is used to relieve mild to moderate pain of a headache, toothache, muscle pain, joint pain, and fever. Together they can be advised by a doctor for painful conditions of the gut and urinary tract.
Q. Can I use Paracetamol after the caesarean section?
Yes, Paracetamol can be taken after a caesarean section to relieve pain. It is a very safe drug for pain relief and has minimal side effects at low doses. A very small amount of drug passes into breast milk that should not affect your baby. Paracetamol use also helps to lower the dose of other painkillers.
Q. Can I take Paracetamol with Betahistine?
Paracetamol can be taken with Betahistine. There are no reported drug-drug interactions or harmful effects when they are used together.
Q. Can I take Paracetamol with rabeprazole?
Paracetamol and Rabeprazole can be taken together. Rabeprazole is used to prevent paracetamol (painkillers) induced gastritis and stomach ulcers by decreasing the production of acid in the stomach. There are no clinically significant drug-drug interactions or harmful effects seen when they are used together.
Q. How much time does it take for Paracetamol to take effect?
Paracetamol usually starts to work within 30 minutes to 1 hour and the effect usually lasts for 4-6 hours. If you are not getting any relief in your pain or fever, consult your doctor as you may need a higher dose or some other medicine may need to be added.
Q. How is aspirin different from paracetamol?
Paracetamol helps to relieve mild to moderate pain and fever and has no effect on inflammation or swelling while Aspirin acts as a blood thinner in low doses and is helpful to prevent heart attacks and stroke and in higher doses, it relieves mild to moderate pain, fever, and inflammation.
Q. How beneficial is to take urofollitropin alpha with Paracetamol?
Urofollitropin alpha is given as a subcutaneous injection with the human chorionic gonadotropin (hCG) hormone to assist in ovulation and fertility. Urofollitropin alpha can cause abdominal or pelvic pain or pain and swelling at the injection site in some patients which can be relieved by taking Paracetamol.
Q. Can vitamin D be taken safely with Paracetamol?
Yes, vitamin D can be taken with Paracetamol. Patients with osteoarthritis who are on vitamin D and calcium may need to take Paracetamol for the relief of any associated pain. No drug-drug interactions or any harmful effects have been reported.
Q. Can I take clindamycin with Paracetamol?
Paracetamol and Clindamycin can be taken together. Clindamycin is an antibiotic and is used to treat bacterial infections. Paracetamol may be given along, for the relief of associated fever. No drug-drug interactions have been reported clinically. However, both are known to cause liver damage. Talk to your doctor if you need them for a long time.
Q. Does paracetamol affect the liver?
Use of paracetamol for a long time and above recommended doses can cause liver damage ranging from abnormal liver tests to liver failure. If you are taking paracetamol from a long time and have nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice, inform your doctor as these could be signs of an underlying liver damage.
Q. Can too much use of Paracetamol cause constipation?
Paracetamol is not known to cause constipation. Other common side effects of Paracetamol are rashes, low blood pressure, allergy. Patients who experience Paracetamol side effects should consult with a physician and stop taking the medication till then.
Q. Can I take Paracetamol if I have hepatitis?
Paracetamol is metabolized in the liver. Paracetamol is considered the safest painkiller to take for people with hepatitis for mild to moderate pain and fever. Consult your doctor before taking Paracetamol if you have hepatitis as it can cause liver damage if taken in higher doses or for a very long time.
Q. What are the serious side effects of taking excess Paracetamol?
Potentially severe life-threatening liver injury is a serious side effect seen with an overdose of Paracetamol. Overdose can also cause kidney injury, coma, and decreased platelet count. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of suspected overdose.
+more

Frequently asked questions for Prochlorperazine

Q. How does prochlorperazine work?
Prochlorperazine is used to treat mental disorders like schizophrenia. It is also used to treat and prevent nausea, and vomiting.It may be used to treat anxiety (short-term) in certain cases where other anti-anxiety drugs have been ineffective. It is also used to treat nausea, vomiting, dizziness or spinning sensations (vertigo) due to Meniere's disease.It belongs to a class of medication call phenothiazines. It acts on the central nervous system by blocking certain receptors thus producing an anti-psychotic and anti-vomiting effect
Q. Does it expire?
It does expire and shouldn't be used beyond expiry date
Q. Is prochlorperazine available over the counter?
Prochlorperazine is not available over the counter. It is available only on prescription from the doctor
Q. Is prochlorperazine safe?
Prochlorperazine is safe
Q. How long can I take it?
Should be taken at the dose and duration prescribed by the doctor for your indication
Q. Is prochlorperazine addictive?
It is not addictive, but for certain patients it may be addictive and hence should be taken only under the supervision of a doctor
Q. Is prochlorperazine a narcotic/ steroid/narcotic/ controlled substance/ anti histamine/antibiotic/ penicillin?
Prochlorperazine is not a narcotic/steroid/ controlled substance/anti histamine/ antibiotic/penicillin
Q. Is it the same as Stemetil?
Stemetil is the brand name of prochlorperazine as a syrup
Q. Can I take prochlorperazine with Paracetamol/ Tramadol (pain killer)/ Citalopram (selective serotonin reuptake inhibitor anti-depressant)/ Sertraline (anti-depressant)/Diazepam (benzodiazepine)/ Amytryptilline (tricyclic anti-depressant)/Ranitidine (treats stomach ulcers)/ Amoxicillin (antibiotic)/ Betahistine (anti-vertigo)/ Ibuprofen (nonsteroidal anti-inflammatory drug-NSAID)?
Prochlorperazine is known to interact with Citalopram (selective serotonin reuptake inhibitor anti-depressant)/ Sertraline (anti-depressant)/Diazepam (benzodiazepine)/ Amytryptilline (tricyclic anti-depressant)/Ranitidine (treats stomach ulcers)/ Amoxicillin (antibiotic). It is not known to interact with Tramadol (pain-killer)/Paracetamol/ Ibuprofen (nonsteroidal anti-inflammatory drug-NSAID)/ Betahistine (anti-vertigo). Doctor's permission must be clearly sort for taking any other drug along with prochlorperazine
Q. Can prochlorperazine cause weight gain/get you high/cause constipation/sleepiness?
Prochlorperazine is known to have side effects like sleepiness or constipation but it is not known to cause weight gain or get you high
Q. Does it help in controlling anxiety or vomiting?
It is used to treat anxiety and vomiting problems.
+more

User Submitted Feedback For VASOGRAIN TABLET